Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 341, NWS Birmingham, AL

June 26, 2011Chambers County, Lee County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 26, 2011, 4:59 PM CDT for Chambers County, Lee County, Alabama. It was in force for 31 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2011, 4:59 PM CDT (21:59 UTC)
Expired
Jun 26, 2011, 5:30 PM CDT
In force
31 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Chambers County, AL, Lee County, AL

What was reported inside it

TimeReportWhereRemark
Jun 26, 5:00 PM CDTHAIL 0.5Valley, ALALSO SMALL TREE LIMBS DOWN.
Jun 26, 5:20 PM CDTTSTM WND DMGValley, ALTREES DOWN IN SEVERAL LOCATIONS IN THE CITY OF VALLEY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 12:05 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.0 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1451 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1451 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1040 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

186 
WUUS54 KBMX 262159
SVRBMX
ALC017-081-262230-
/O.NEW.KBMX.SV.W.0341.110626T2159Z-110626T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
459 PM CDT SUN JUN 26 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CHAMBERS COUNTY IN EAST CENTRAL ALABAMA...
  NORTHEASTERN LEE COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 530 PM CDT

* AT 456 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  FAIRFAX...OR NEAR VALLEY...AND MOVING SOUTHEAST AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BARTLETTS FERRY DAM.

THIS INCLUDES...
INTERSTATE 85 EXIT NUMBERS 70 THROUGH 79...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3258 8507 3273 8531 3288 8521 3285 8515
      3281 8516 3278 8512 3275 8514 3274 8511
      3269 8511 3267 8509 3264 8509 3264 8508
TIME...MOT...LOC 2159Z 301DEG 3KT 3277 8518

$$

17/KLAWS
1 follow-up statement
422 
WWUS54 KBMX 262209
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
509 PM CDT SUN JUN 26 2011

ALC017-081-262230-
/O.CON.KBMX.SV.W.0341.000000T0000Z-110626T2230Z/
LEE AL-CHAMBERS AL-
509 PM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CHAMBERS AND NORTHEASTERN LEE COUNTIES UNTIL 530 PM CDT...

AT 506 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
FAIRFAX...OR NEAR VALLEY...MOVING SOUTHEAST AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
  BARTLETTS FERRY DAM.

THIS INCLUDES...
INTERSTATE 85 EXIT NUMBERS 70 THROUGH 79...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3258 8507 3273 8531 3288 8521 3285 8515
      3281 8516 3278 8512 3275 8514 3274 8511
      3269 8511 3267 8509 3264 8509 3264 8508
TIME...MOT...LOC 2210Z 301DEG 3KT 3277 8517

$$

17/KLAWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:32 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jun 26, 3:32 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
332 PM CDT SUN JUN 26 2011

.DISCUSSION...

UNLIKE YESTERDAY...MESOSCALE CONVECTIVE COMPLEX FEATURE (MCS) NOT
HAVING TROUBLE TRAVERSING SOUTHWARD INTO ALABAMA. DIFFERENCE IN
TODAY AND YESTERDAY IS PARTIALLY DO TO A BOUNDARY FROM AN EARLIER
MCS FEATURE WHICH HAS HELPED TO ENHANCE THIS APPROACHING FEATURE
AS THE 2ND ONE MOVES SOUTHWARD INTO OUR AREA. ACROSS CENTRAL
ALABAMA...WE HAD LITTLE CLOUD COVER FOR THE FIRST PART OF THE
MORNING WITH HEALTHY CUMULUS FIELDS DEVELOPING AS WE HEATED UP IN
THE LATE MORNING TOWARD MIDDAY. THIS WAS NOT A GOOD THING. IT HAS
ONLY HELPED TO DESTABILIZE US AND FUEL THE APPROACHING LINE.
THUS...THE CURRENT SEVERE WATCH...AND WARNINGS WITH THE
APPROACHING LINE. THIS IS NOT TO MENTION WITH SCATTERED CONVECTION
POPPING UP ACROSS THE REST OF THE AREA AHEAD OF IT WITH HEATING.

UPPER SHORTWAVE FEATURE SHOULD MAKE ITS WAY ACROSS THE AREA
THROUGH THE EVENING AROUND THE EAST/NORTHEAST SIDE OF THE
ELONGATED FLAT UPPER RIDGE STRETCHING ACROSS THE SOUTHERN HALF OF
THE U.S. WILL STILL HAVE A CHANCE MONDAY FOR MCS ACTIVITY BUT FLOW
LOOKS A TAD DIFFERENT WHERE MAIN FEATURE MAY MISS US TO THE NORTH
AND EAST. HOWEVER...ISOLATED HEAT INDUCED ACTIVITY ALONG THE EAST
PART OF THE AREA AROUND THE RIDGE STILL VERY MUCH A POSSIBILITY.

FOR TUESDAY...MODELS SHOWING SOME CONSISTENCY FROM EARLIER
INDICATING A SURFACE LOW PRESSURE SYSTEM MOVING ACROSS THE GREAT
LAKES REGION INTO NEW ENGLAND...ATTEMPTING TO TAKE A SURFACE WEAK
FRONT INTO CENTRAL ALABAMA. NOT ANTICIPATING A BIG COOL DOWN BY
ANY MEANS...BUT WILL GIVE MORE OF A SYNOPTIC FOCUS FOR
THUNDERSTORM ACTIVITY FOR TUESDAY. GFS STILL A TAD MORE AGGRESSIVE
TAKING THE FRONT A LITTLE FURTHER SOUTHEAST BEFORE STALLING WHILE
EURO MEANDERS IT INTO THE NORTHERN/CENTRAL PART OF THE STATE. BOTH
INDICATE THE POSSIBILITY OF INCREASED POPS...SOME DRIER AIR
FILTERING IN FOR WEDNESDAY AND THURSDAY ACROSS THE NORTH
ESPECIALLY...AND MAYBE SOME NOT AS HOT AND NOT AS HUMID TEMPERATURES
FOR WEDNESDAY AND SLIGHTLY COOLER OVERNIGHT WED/THU. THIS WOULD
HELP HEAT INDICES FOR MID WEEK WHICH HAVE BEEN INCHING UP.

BY THE LATTER PART OF THE WEEK INTO NEXT WEEKEND THE UPPER RIDGE
AMPLIFIES GREATLY AS THE UPPER LOW MOVES INTO NEW ENGLAND/NOVA
SCOTIA. IN ADDITION...THE SURFACE RIDGE WEAKENS ALLOWING FOR WEAK
EASTERLY AND ONSHORE FLOW TO ENTER BACK. THIS WILL ALLOW FOR
ISOLATED HEAT INDUCED ACTIVITY AND INCREASING HUMIDITIES...A
RETURN TO TYPICAL SUMMER.

08/MNK

&&

.AVIATION...18Z TAF DISCUSSION.

OUTFLOW BOUNDARY FROM EARLIER STORMS IN TENNESSEE HAS PUSHED INTO
NORTHERN ALABAMA...AND ANOTHER BATCH OF STORMS HAS DEVELOPED IN THE
WESTERN HALF OF TENNESSEE. CONDITIONS IN CENTRAL ALABAMA ARE QUITE
UNSTABLE...AND THERE IS GROWING CONFIDENCE THAT THE CURRENT AREA OF
STORMS WILL RIDE ALONG THE PREVIOUS OUTFLOW BOUNDARY AND EXPAND IN
COVERAGE THROUGH THE AFTERNOON AS IT PUSHES SOUTH. THUS...I HAVE
ENOUGH CONFIDENCE TO TRY TO TIME THE STORMS' ARRIVAL INTO BHM...
TCL...EET...AND ANB...AS INDICATED BY THE VCTS IN THE FORECAST. IF
THE STORMS DO CONTINUE TO MOVE AND DEVELOP SOUTHWARD...AND
CONFIDENCE GROWS EVEN MORE...THEN WE WILL UPDATE THE RESPECTIVE TAFS
TO GET EVEN MORE SPECIFIC ON AFFECTS AND TIMING.

OUTSIDE OF THUNDERSTORM AREAS CONDITIONS WILL BE PREDOMINANTLY
VFR...WITH CUMULUS LEVEL CLOUDS DISSIPATING AFTER DARK AND REFORMING
AFTER SUNRISE MONDAY. ANY LOCATIONS THAT GET SUBSTANTIAL RAIN THIS
AFTERNOON OR EVENING WILL HAVE AN INCREASED CHANCE OF FOG FORMATION
EARLY MONDAY MORNING.

/61/

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     69  93  72  93  69 /  70  30  20  50  30
ANNISTON    70  94  71  94  70 /  60  30  20  50  50
BIRMINGHAM  71  94  73  94  70 /  60  20  20  50  50
TUSCALOOSA  72  96  73  96  71 /  30  20  10  40  50
CALERA      71  94  72  94  71 /  40  20  20  50  50
AUBURN      70  95  71  95  71 /  40  30  20  40  50
MONTGOMERY  72  96  73  96  73 /  30  30  20  20  40
TROY        69  96  71  96  71 /  30  30  20  20  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

08/61
Hazardous weather outlook, Jun 26, 1:08 PM CDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
108 PM CDT SUN JUN 26 2011

ALZ011>015-017>050-271800-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
108 PM CDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A LINE OF THUNDERSTORMS WILL LIKELY MOVE ACROSS PORTIONS OF CENTRAL
ALABAMA...BETWEEN 3 PM THIS AFTERNOON AND 8 PM THIS EVENING.  A FEW
OF THESE STORMS WILL BE STRONG TO SEVERE...POTENTIALLY PRODUCING
DAMAGING STRAIGHT-LINE WINDS AND LARGE HAIL. THE STORMS WILL ALSO
PRODUCE LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING STRIKES. THE AREA
MOST LIKELY TO EXPERIENCE SEVERE STORMS IS FROM THE CITIES OF
VERNON...FAYETTE...BIRMINGHAM...AND ANNISTON...NORTHWARD.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

STRONG TO SEVERE STORMS ARE POSSIBLE AREAWIDE ON TUESDAY INTO
TUESDAY NIGHT...AS A FRONTAL BOUNDARY WILL TRY TO WORK INTO THE
AREA. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING STRAIGHT-
LINE WINDS...AND HEAVY DOWNPOURS. THERE ARE STILL SOME TIMING
DIFFERENCES THAT WILL NEED TO BE MONITORED OVER THE NEXT FEW DAYS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED
THIS AFTERNOON AS WELL AS TUESDAY.

61

In the hours before

Local storm report, Jun 26, 4:31 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
431 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             3 NNW FORT MCCLELLAN    33.76N 85.82W
06/26/2011  E1.00 INCH       CALHOUN            AL   TRAINED SPOTTER

            MARBLE TO QUARTER SIZE HAIL.

0420 PM     TSTM WND DMG     2 WSW SAND ROCK         34.24N 85.80W
06/26/2011                   CHEROKEE           AL   FIRE DEPT/RESCUE

            TREE DOWN ACROSS HIGHWAY 68 EAST NEAR COUNTY ROAD 151.

&&

AG
Local storm report, Jun 26, 4:34 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
434 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     RAGLAND                 33.75N 86.14W
06/26/2011                   ST. CLAIR          AL   PUBLIC

            SHINGLES OFF A ROOF AND TREE LIMBS DOWN.

&&

AG
Local storm report, Jun 26, 4:45 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
445 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             FORT MCCLELLAN          33.72N 85.79W
06/26/2011  E0.25 INCH       CALHOUN            AL   AMATEUR RADIO

0425 PM     HAIL             PELHAM                  33.30N 86.79W
06/26/2011  E0.50 INCH       SHELBY             AL   PUBLIC

&&

AG
Local storm report, Jun 26, 4:50 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
450 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     6 NNE PELL CITY         33.64N 86.24W
06/26/2011                   ST. CLAIR          AL   AMATEUR RADIO

            POWER LINE DOWN AND SMOKING.

&&

AG
Special weather statement, Jun 26, 4:55 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
455 PM CDT SUN JUN 26 2011

ALZ038-047-262245-
CHAMBERS AL-LEE AL-
455 PM CDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHAMBERS AND
NORTHEASTERN LEE COUNTIES UNTIL 545 PM CDT...

AT 451 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR FAIRFAX...OR NEAR VALLEY...MOVING SOUTHEAST AT 5
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BARTLETTS FERRY DAM...

&&

LAT...LON 3273 8531 3288 8521 3285 8515 3281 8516
      3278 8512 3275 8514 3274 8511 3269 8511
      3267 8509 3264 8509 3264 8508 3258 8507
TIME...MOT...LOC 2155Z 299DEG 5KT 3276 8516

17/KLAWS
Local storm report, Jun 26, 4:56 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
456 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     TSTM WND DMG     4 WSW COLUMBIANA        33.15N 86.66W
06/26/2011                   SHELBY             AL   PUBLIC

            TREES DOWN AT THE INTERSECTION OF HIGHWAY 25 AND COUNTY
            ROAD 305.

&&

ARM

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:40 PM CDTSpecial Weather StatementBMXRussell50 min
Jun 26, 2:23 PM CDTSpecial Weather StatementBMXBlount37 min
Jun 26, 2:35 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Marion, Walker, Winston40 min
Jun 26, 2:45 PM CDTSpecial Weather StatementBMXBarbour30 min
Jun 26, 2:53 PM CDTSevere Thunderstorm WarningBMXBlount, Etowah52 min
Jun 26, 3:16 PM CDTSpecial Weather StatementBMXFayette, Lamar, Marion, Walker59 min
Jun 26, 3:21 PM CDTSevere Thunderstorm WarningBMXBlount24 min
Jun 26, 3:30 PM CDTSpecial Weather StatementBMXDeKalb30 min
Jun 26, 3:45 PM CDTSevere Thunderstorm WarningBMXBlount, Cherokee, Etowah, St. Clair45 min
Jun 26, 3:52 PM CDTSpecial Weather StatementBMXPike23 min
Jun 26, 4:03 PM CDTSpecial Weather StatementBMXBullock27 min
Jun 26, 4:03 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne, Etowah, Jefferson, St. Clair and 2 more42 min
Jun 26, 4:10 PM CDTSpecial Weather StatementBMXFayette, Lamar, Pickens, Tuscaloosa50 min
Jun 26, 4:11 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Pike24 min
Jun 26, 4:14 PM CDTSpecial Weather StatementBMXLee46 min
Jun 26, 4:41 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Clay, Cleburne, Coosa, Randolph and 3 more49 min
Jun 26, 4:55 PM CDTSpecial Weather StatementBMXLee50 min
Jun 26, 5:04 PM CDTSpecial Weather StatementBMXRussell41 min
Jun 26, 5:28 PM CDTSevere Thunderstorm WarningBMXAutauga, Chambers, Chilton, Clay, Coosa, Elmore and 2 more47 min
Jun 26, 6:13 PM CDTSpecial Weather StatementBMXBullock, Lee, Lowndes, Macon, Montgomery, Russell47 min
Jun 26, 6:18 PM CDTSevere Thunderstorm WarningBMXLee42 min
Jun 26, 6:28 PM CDTFlash Flood WarningBMXLee3 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.